Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 151, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 19, 2014, 7:44 PM MDT for Baca County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2014, 7:44 PM MDT (01:44 UTC)
- Expired
- Jul 19, 2014, 8:30 PM MDT
- In force
- 46 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 194 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2037 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
956
WUUS55 KPUB 200144
SVRPUB
COC009-200230-
/O.NEW.KPUB.SV.W.0151.140720T0144Z-140720T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
744 PM MDT SAT JUL 19 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 830 PM MDT
* AT 744 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
PRITCHETT...OR 22 MILES SOUTHWEST OF SPRINGFIELD...MOVING SOUTHEAST
AT 10 MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3719 10307 3727 10281 3721 10263 3700 10261
3699 10265 3699 10271 3700 10272 3700 10307
TIME...MOT...LOC 0144Z 308DEG 9KT 3716 10288
HAIL...1.50IN
WIND...60MPH
$$
281 follow-up statement
631
WWUS55 KPUB 200153
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
753 PM MDT SAT JUL 19 2014
COC009-200230-
/O.CON.KPUB.SV.W.0151.000000T0000Z-140720T0230Z/
BACA CO-
753 PM MDT SAT JUL 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR SOUTHWESTERN BACA COUNTY...
AT 752 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
PRITCHETT...OR 22 MILES SOUTHWEST OF SPRINGFIELD...MOVING SOUTHEAST
AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3719 10307 3722 10281 3721 10263 3700 10261
3699 10265 3699 10271 3700 10272 3700 10307
TIME...MOT...LOC 0152Z 308DEG 9KT 3715 10286
HAIL...1.00IN
WIND...60MPH
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:41 PM MDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 19, 3:41 PM MDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT SAT JUL 19 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 326 PM MDT SAT JUL 19 2014 HAZY SKIES OVER EASTERN PORTIONS OF THE AREA TODAY IS DUE TO SMOKE FROM WILDFIRES ACROSS WASHINGTON AND NOT DUE TO AN INCREASE IN MOISTURE CONTENT OF THE ATMOSPHERE. IN FACT...SFC DEW POINTS HAVE BEEN FALLING OFF INTO THE 30S ACROSS THE HIGH COUNTRY...WITH 40S AND 50S ACROSS THE SOUTHEAST PLAINS...WITH HIGHEST READINGS NEAR THE CO/KS BORDER. THUNDERSTORMS WHICH HAVE DEVELOPED ACROSS THE MOUNTAINS EARLY THIS AFTERNOON HAVE BEEN ON THE WEAK SIDE...AND HRRR SUGGESTS THAT GENERALLY UP TO A QUARTER OF AN INCH OF RAINFALL MAY FALL FROM SOME OF THE STRONGER STORMS THROUGH THIS EVENING. THUS...THREAT FOR FLASH FLOODING ON AREA BURN SCARS STILL LOOKS LOW AT THIS POINT...BUT WILL CONTINUE TO MONITOR RADAR AND GAGES CLOSELY IN CASE AN OUTLIER STRONGER CELL IMPACTS THESE MORE VULNERABLE LOCATIONS. HIGH RES MODELS SUGGESTS THAT WEST FORK MAY HAVE THE GREATEST POTENTIAL FOR HEAVIER RAINFALL AND RUNOFF PROBLEMS THIS AFTERNOON AND EVENING. WITH INVERTED V SOUNDINGS...MAIN STORM THREATS THOUGH WILL BE ERRATIC GUSTY WINDS UP TO 50 MPH AND LIGHTNING. MORE PERSISTENT LOW LEVEL MOISTURE ACROSS THE FAR SOUTHEAST PLAINS COULD LEAD TO AN ISOLATED STRONG TO NEAR SEVERE STORM OR TWO LATE THIS AFTERNOON AND EVENING...PARTICULARLY TO THE EAST OF LA JUNTA WHERE CAPES MAY APPROACH 1000 J/KG. DEEP LAYER SHEARS WILL BE AROUND 30 KTS OR LESS...WHICH SHOULD LIMIT THE THREAT TO A BRIEF PULSE TYPE SEVERE STORM. THUNDERSTORMS WILL DIMINISH FOR MOST AREAS THIS EVENING...THOUGH A LOW LEVEL JET MAY KEEP SOME THUNDERSTORMS GOING ACROSS THE SOUTHEAST CORNER LATE. SIMILAR STORY FOR TOMORROW'S WEATHER PATTERN. ONE SUBTLE DIFFERENCE WILL BE A DISTURBANCE LIFTING NORTHWARD THROUGH SOUTHERN CA INTO NV AND WESTERN UT DURING THE AFTERNOON. WHILE MAJORITY OF THE THE FORCING WILL REMAIN TO THE WEST OF THE AREA...PRECIPITABLE WATERS DO INCREASE SUBTLY OVER THE AREA. SO PERHAPS SLIGHTLY BETTER THUNDERSTORM COVERAGE WILL BE POSSIBLE ALONG THE CONTDVD ON SUNDAY. ELSEWHERE...ANOTHER HOT DAY IN STORE...WITH TEMPERATURES APPROACHING AND EVEN EXCEEDING 100 ACROSS THE SE PLAINS. MOISTURE LOOKS HIGH BASED AGAIN...SO MAIN THREAT WILL BE LIGHTNING AND GUSTY WINDS. BUT SOME BRIEF HEAVIER RAINFALL WITH THE STRONGER STORMS WILL BE POSSIBLE AND BURN SCARS WILL HAVE TO BE MONITORED FOR PERHAPS SOME ADVISORY LEVEL RAINFALL AMOUNTS. -KT .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 326 PM MDT SAT JUL 19 2014 .MONDAY AND TUESDAY...A WARM RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE REGION. GFS AND EC BRING SOME DRIER AIR ALOFT INTO THE RIDGE ON MONDAY AND TUESDAY. SUSPECT THERE WILL STILL BE ENOUGH MOISTURE FOR ISOLATED CONVECTION OVER THE MOUNTAINS. ON THE PLAINS...LEE TROUGH WILL DEVELOP NEAR THE KANSAS BORDER...AND HAVE AN AREA OF ISOLATED POPS NEAR THE KANSAS BORDER BOTH AFTERNOONS AND EVENINGS. .WEDNESDAY AND THURSDAY...EC AND GFS SUGGEST SLIGHTLY MORE MIDDLE AND UPPER LEVEL MOISTURE ADVECTING NORTHWARD INTO THE STATE. THE TROUGH TO THE NORTHWEST FLATTENS THE RIDGE...KEEPING THE DRIER EASTERLY FLOW ALOFT TO THE SOUTH OF THE REGION. STORMS WILL BE SLOW MOVING SO THERE COULD BE SOME LOCALLY HEAVY DOWNPOURS IN A FEW OF THE STORMS. LATEST MODELS KEEP A COLD FRONT NORTH OF THE CWA. WILL HAVE TO WATCH FOR THE FRONT BEING FURTHER SOUTH WHICH COULD INCREASE LOW LEVEL MOISTURE ON THE PLAINS. .FRIDAY AND SATURDAY...GFS AND EC SUGGEST A COLD FRONTAL PASSAGE ON THE PLAINS FRIDAY WITH LOW LEVEL EASTERLY FLOW CONTINUING INTO SATURDAY. THERE IS A POTENTIAL FOR INCREASED LOW LEVEL MOISTURE ON THE PLAINS AND EASTERN MOUNTAINS. WILL HAVE TO WATCH FOR THE CHANCE FOR STRONGER STORMS WITH AN INCREASED THREAT FOR HEAVY RAIN. FOR NOW...DID NOT MODIFY POPS MUCH FROM CR EXTENDED PROCEDURE...AS SUSPECT MODELS MAY BE TOO STRONG WITH THE TROUGH PASSING TO THE NORTH. --PGW-- && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 326 PM MDT SAT JUL 19 2014 VFR CONDITIONS EXPECTED AT THE TAF SITES THROUGH THE NEXT 24 HOURS. SMOKE/HZ FROM FIRES IN WASHINGTON WILL CONTINUE TO CAUSE REDUCED VISIBILITIES EAST OF THE MOUNTAINS...THOUGH VIS IS NOT EXPECTED TO DROP BELOW 6 MILES. ISOLATED TO SCATTERED THUNDERSTORMS OVER THE MOUNTAINS WILL DRIFT TO THE SOUTHEAST ACROSS THE ADJACENT PLAINS AND VALLEY LOCATIONS THROUGH EARLY EVENING. CIGS WILL REMAIN VFR...BUT ERRATIC GUSTY WINDS UP TO 50 MPH WILL BE POSSIBLE WITH THE STRONGER CELLS. COULD SEE AN ISOLATED STRONG STORM OR TWO TO THE EAST OF LA JUNTA...WITH SOME HAIL AND WIND GUSTS UP TO 60 MPH POSSIBLE THROUGH EARLY EVENING. THUNDERSTORMS WILL DIMINISH OVERNIGHT...WITH THE SCENARIO FOR SUNDAY LOOKING SIMILAR TO TODAY. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...PGW AVIATION...KT
Hazardous weather outlook, Jul 19, 11:46 AM MDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1146 AM MDT SAT JUL 19 2014 COZ058>089-093>099-201800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1146 AM MDT SAT JUL 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE REGION THIS AFTERNOON AND EARLY EVENING. THE PRIMARY THREAT FROM STORMS TODAY WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH. OVER THE FAR EASTERN PLAINS...GENERALLY EAST OF LA JUNTA...A MARGINAL SEVERE STORM MAY OCCUR...PRODUCING WIND GUSTS TO 60 MPH AND HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING OVER THE MOUNTAINS...AND ISOLATED STORMS MAY OCCUR IN THE LATE AFTERNOON AND EARLY EVENING OVER THE PLAINS. THE MAIN STORM THREATS WILL BE LIGHTING AND LOCALLY GUST WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING ACROSS THE FAR EASTERN PLAINS. 31/06
In the hours before
Special weather statement, Jul 19, 5:29 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 529 PM MDT SAT JUL 19 2014 COZ086-088-093-094-200000- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 529 PM MDT SAT JUL 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS... SOUTHWESTERN OTERO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 600 PM MDT... AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS CENTERED 10 MILES NORTHWEST OF DELHI...OR 38 MILES SOUTHWEST OF LA JUNTA...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH SOME BRIEF HEAVY RAIN...AND POSSIBLY SOME PEA SIZE HAIL. LOCATIONS IMPACTED INCLUDE... THATCHER AND DELHI. LAT...LON 3772 10438 3786 10410 3759 10362 3738 10411 TIME...MOT...LOC 2328Z 303DEG 18KT 3773 10417 28
Local storm report, Jul 19, 6:07 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
607 PM MDT SAT JUL 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM DEBRIS FLOW 2 SE CASCADE 38.88N 104.94W
07/19/2014 EL PASO CO CDOT
WATER...MUD AND ASH FLOWING ONTO HIGHWAY 24 AT MILE
MARKER 296
0550 PM DEBRIS FLOW 2 SE CASCADE 38.88N 104.94W
07/19/2014 EL PASO CO CDOT
WATER...MUD AND ASH FLOWING ONTO HIGHWAY 24 AT MILE
MARKER 296
&&
28Special weather statement, Jul 19, 6:09 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 609 PM MDT SAT JUL 19 2014 COZ093-200045- LA JUNTA VICINITY/OTERO COUNTY CO- 609 PM MDT SAT JUL 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO COUNTY UNTIL 645 PM MDT... AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF TIMPAS...OR 22 MILES SOUTHWEST OF LA JUNTA...MOVING EAST AT 20 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGBEE. LAT...LON 3765 10388 3780 10386 3785 10345 3765 10344 TIME...MOT...LOC 0008Z 268DEG 19KT 3771 10376 28
Special weather statement, Jul 19, 6:50 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
650 PM MDT SAT JUL 19 2014
COZ099-200130-
SPRINGFIELD VICINITY/BACA COUNTY CO-
650 PM MDT SAT JUL 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL
730 PM MDT...
AT 650 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF PRITCHETT...OR 23 MILES
SOUTHWEST OF SPRINGFIELD...MOVING SOUTHEAST AT 5 MPH.
PEA SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMPO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.
&&
LAT...LON 3716 10307 3719 10307 3732 10297 3734 10294
3700 10219 3699 10220 3700 10294
TIME...MOT...LOC 0050Z 311DEG 5KT 3723 10297
MOORELocal storm report, Jul 19, 7:09 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
709 PM MDT SAT JUL 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 10 SSW PRITCHETT 37.25N 102.96W
07/19/2014 M1.75 INCH BACA CO PUBLIC
&&
MNSpecial weather statement, Jul 19, 7:12 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
712 PM MDT SAT JUL 19 2014
COZ081-084-085-200145-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
712 PM MDT SAT JUL 19 2014
...SPECIAL WEATHER STATEMENT...
AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR CASCADE...OR 8 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 15 MPH.
RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING.
LOCATIONS IMPACTED INCLUDE...
THE WALDO CANYON BURN SCAR... MANITOU SPRINGS...GREEN MOUNTAIN
FALLS... CHIPITA PARK AND CASCADE.
LAT...LON 3893 10502 3900 10498 3896 10490 3892 10485
3886 10493
TIME...MOT...LOC 0111Z 303DEG 11KT 3893 10493
28The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:09 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| Jul 19, 6:50 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 19, 7:04 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 41 min |
| Jul 19, 7:12 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 19, 8:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 39 min |
| Jul 20, 12:47 PM MDT | Special Weather Statement | PUB | Mineral | 28 min |
| Jul 20, 2:49 PM MDT | Special Weather Statement | PUB | Rio Grande | 26 min |
| Jul 20, 3:11 PM MDT | Areal Flood Advisory | PUB | Mineral | 2 hr |
| Jul 20, 3:21 PM MDT | Special Weather Statement | PUB | Rio Grande | 24 min |
| Jul 20, 4:13 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jul 20, 4:21 PM MDT | Special Weather Statement | PUB | Alamosa | 24 min |
| Jul 20, 4:48 PM MDT | Special Weather Statement | PUB | Alamosa | 27 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.